# SDR SWI2024F00534

- Difficulty date: April 29, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 349 S20l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AT APPROXIMATELY FS349.0 STGR20L AS MARKED     (C-CHECK RO 6/19/2024)    REMOVED CORROSION FROM FS. 349.00 STGR 20L INTERCOSTAL REF. CRJ700 SRM 51-21-06-001-001-A01. REMOVED INSTALLED NEW INTERCOSTAL ATTACHED TO STGR 20L AT FS. 333.00 - FS. 349.00 REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG NO SH670-31810 REV AE SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
